MathSciNet Relay Station
MathSciNet bibliographic data
MR2120267 (2005k:14078) 14J26 (14C15 14C20)
Lahyane, Mustapha Exceptional curves on smooth rational surfaces with $-K$ not nef and of self-intersection zero. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1593–1599 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement